Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor and extreme thirst! jujube

Posted by ladyofthelamp on November 9, 2004, at 9:44:22

In reply to Re: Effexor and extreme thirst! ladyofthelamp, posted by jujube on November 8, 2004, at 19:08:33

Thanks for the suggestion on electrolytes.I haven't been back to my doctor yet but i will make sure i get lots of tests done, but my doctor is a bit too laidback for his own good so it will be a battle to get him to do anything!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ladyofthelamp thread:1016
URL: http://www.dr-bob.org/babble/20041108/msgs/413757.html